# SDR AALA202001239028

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE DECK CRACKED / DAMAGED AT BS 663 BETWEEN RBL 31.83 AND RBL 40. REPAIRED PRESSURE DECK PER SRM 57-10-10-2R-3 ALT2.
